Article Text

PDF
A case of severe eczema following use of imiquimod 5% cream
  1. C L Taylor1,
  2. M Maslen2,
  3. M Kapembwa3
  1. 1Department of Genitourinary Medicine, Northwick Park Hospital, Watford Road, Harrow, Middlesex HA1 3UJ, UK
  2. 2Imperial College Medical School, London, UK
  3. 3Department of Genitourinary Medicine, Northwick Park Hospital, London, UK
  1. Correspondence to:
 Dr Clare L Taylor
 Department of Genitourinary Medicine, Northwick Park Hospital, Watford Road, Harrow, Middlesex HA1 3UJ, UK; claretaylor{at}doctors.net.uk

Abstract

Imiquimod 5% cream, an immune response modifier licensed for treatment of external ano-genital warts and superficial basal cell carcinomata, is known to cause local erythema, oedema and, rarely, exacerbation of psoriasis. We describe a case of exacerbation of eczema following application of this cream in a man with penile warts.

  • eczema
  • imiquimod
  • genital warts

Statistics from Altmetric.com

Footnotes

  • Competing interests: none.

Request permissions

If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.

Linked Articles

  • Brief Encounters
    Helen Ward Rob Miller